# SDR SIMA20150524002

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 36,835 hours, 33,232 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 195
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE AT FL360,  LOST PRESSURIZATION.  CABIN ALTITUDE JUMPED TO 12500.  SWITCHED TO MANUAL PRESSURIZATION & CABIN ALTITUDE STABILIZED.  ABLE TO USE MANUAL MODE & DIVERTED.  R & R DIGITAL CONTROLLER IAW AMM 21-31-01.  OPS CHECKED GOOD IAW 21-16.
